Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on Hardy-type inequalities


Author: Peng Gao
Journal: Proc. Amer. Math. Soc. 133 (2005), 1977-1984
MSC (2000): Primary 26D15, 26D20
DOI: https://doi.org/10.1090/S0002-9939-05-07964-5
Published electronically: February 24, 2005
MathSciNet review: 2137863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use a theorem of Cartlidge and the technique of Redheffer's ``recurrent inequalities" to give some results on inequalities related to Hardy's inequality.


References [Enhancements On Off] (What's this?)

  • 1. H. Alzer, On Carleman's inequality, Portugal. Math., 50 (1993), 331-334. MR 1244510 (94j:26030)
  • 2. G. Bennett, Some elementary inequalities, Quart. J. Math. Oxford Ser. (2), 38 (1987), 401-425. MR 0916225 (88k:26018)
  • 3. G. Bennett, Some elementary inequalities, II, Quart. J. Math. Oxford Ser. (2), 39 (1988), 385-400. MR 0975904 (90a:26030)
  • 4. G. Bennett, Some elementary inequalities, III, Quart. J. Math. Oxford Ser. (2), 42 (1991), 149-174. MR 1107279 (92h:26021)
  • 5. G. Bennett, Factorizing the classical inequalities, Mem. Amer. Math. Soc., 120 (1996), 1-130. MR 1317938 (96h:26020)
  • 6. G. Bennett, Inequalities complimentary to Hardy, Quart. J. Math. Oxford Ser. (2), 49 (1998), 395-432. MR 1652236 (2000a:26018)
  • 7. G. Bennett and G. Jameson, Monotonic averages of convex functions, J. Math. Anal. Appl., 252 (2000), 410-430.MR 1797865 (2001k:26013)
  • 8. J. M. Cartlidge, Weighted mean matrices as operators on $l^p$, Ph.D. thesis, Indiana University, 1978.
  • 9. F. P. Cass and W. Kratz, Nörlund and weighted mean matrices as operators on $l\sb p$, Rocky Mountain J. Math. 20 (1990), 59-74.MR 1057975 (91g:47024)
  • 10. G. H. Hardy, Orders of Infinity, Cambridge Univ. Press, 1954.MR 0349922 (50:2415)
  • 11. G. H. Hardy, J.E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, 1952. MR 0046395 (13:727e)
  • 12. V. I. Levin and S.B. Steckin, Inequalities, Amer. Math. Soc. Transl. (2), 14 (1960), 1-29. MR 0112925 (22:3771)
  • 13. E. Love, Inequalities related to Carleman's inequality, Inequalities (Birmingham, 1987), 135-141, Lecture Notes in Pure and Applied Mathematics vol. 129, Dekker, New York, 1991.MR 1112576 (92i:26016)
  • 14. J. Pecaric and K. Stolarsky, Carleman's inequality: history and new generalizations, Aequationes Math., 61 (2001), 49-62. MR 1820809 (2002m:26029)
  • 15. R. M. Redheffer, Recurrent inequalities, Proc. London Math. Soc. (3), 17 (1967), 683-699. MR 0218513 (36:1599)
  • 16. R. M. Redheffer, Easy proofs of hard inequalities, General inequalities 3 (ed. E. F. Beckenbach and W. Walter), 123-140, Birkhäuser Verlag, Basel, 1983. MR 0785770 (86i:26016)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 26D15, 26D20

Retrieve articles in all journals with MSC (2000): 26D15, 26D20


Additional Information

Peng Gao
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Email: penggao@umich.edu

DOI: https://doi.org/10.1090/S0002-9939-05-07964-5
Keywords: Hardy's inequality, Carleman's inequality, recurrent inequality
Received by editor(s): June 20, 2003
Published electronically: February 24, 2005
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society